# SDR USAA2013070300002

- Difficulty date: July 2, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- System (JASC): 2560 · Emergency Equipment
- Part: Rod End Bearing
- Condition: Worn
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR GIRT BAR FWD & AFT ROD END BEARINGS WORN.  R & R L1 DOOR GIRT BAR FWD & AFT ROD ENDS, AND INST ROD.
